# SDR ASAA0280066

- Difficulty date: March 8, 2002
- Submitted: August 21, 2002
- Operation: Air carrier
- Aircraft: N982AS
- Make and model: Doug MD 83
- Aircraft serial: 53473
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Fwd Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PDX - DURING LINE CHECK, FOUND 5 EMERGENCY TRACK LIGHTS INOPERATIVE, ROWS 6 TO 8.  RESECURED ELECTRICAL CONNECTORS.  LIGHTS THEN OPERATED PROPERLY.  (M)
